A Counterexample in Elliptic Regularity Theory.

Michael Struwe

Manuscripta mathematica (1981)

  • Volume: 34, page 85-92
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Struwe, Michael. "A Counterexample in Elliptic Regularity Theory.." Manuscripta mathematica 34 (1981): 85-92. <http://eudml.org/doc/154765>.

@article{Struwe1981,
author = {Struwe, Michael},
journal = {Manuscripta mathematica},
keywords = {regularity theory; quasilinear diagonal elliptic systems; one-sided condition},
pages = {85-92},
title = {A Counterexample in Elliptic Regularity Theory.},
url = {http://eudml.org/doc/154765},
volume = {34},
year = {1981},
}

TY - JOUR
AU - Struwe, Michael
TI - A Counterexample in Elliptic Regularity Theory.
JO - Manuscripta mathematica
PY - 1981
VL - 34
SP - 85
EP - 92
KW - regularity theory; quasilinear diagonal elliptic systems; one-sided condition
UR - http://eudml.org/doc/154765
ER -

NotesEmbed ?

top

You must be logged in to post comments.